# SDR DALA2023013100773

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 47,293 hours, 33,673 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO NRC 00041, DISBONDED AREA WAS FOUND ON DENT #1 WITH A MEASURE OF 0.500 IN LENGTH X 0.500 IN WIDTH AT AILERON CONTROL TAB OUTBOARD UPPER FACE AT LH WING. SUMMARY OF NRC 00195: AILERON CONTROL TAB OUTBOARD UPPER FACE AT LH WING WAS REPAIRED AND WEIGHT AND BALACE STAYING WITHIN LIMITS (WEIGHT 5.68) PER B717-200 SRM 51-70-02-2R PROCEDURE 3 REPAIR 3 AND B-717-200 SRM 51-60-01-0G. CORRECTED SUMMARY OF NRC 00195: AILERON TRIM / TAB OUTBOARD UPPER FACE AT LH WING WAS REPAIRED AND WEIGHT AND BALANCE STAYING WITHIN LIMITS (WEIGHT 5.68) PER B717-200 SRM 51-70-02-2R PROCEDURE 3 REPAIR 3 AND B-717-200 SRM 51-60-01-0G. (LP #2603921)
